# SDR QXEA200400038

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,731 hours, 15,397 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Poppet Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX - FUEL WAS FOUND LEAKING FROM THE NR 2 ENGINE NACELLE.  MAINTENANCE INSPECTED THE AREA AND RESEATED THE FUELING ADAPTER POPPET VALVE O-RING.  NO OTHER DEFECTS WERE NOTED AND NO PARTS WERE REPLACED.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
